# SDR DALA2023021401157

- Difficulty date: February 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 84,250 hours, 11,014 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 1ST OBSERVERS O2 MASK FAILS TO TEST. CORRECTIVE ACTION: REMOVED AND REPLACED O2 MASK STORAGE BOX PER A330 35-12. (4187534)
